# SDR CALA2022062701592

- Difficulty date: June 23, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 737
- Aircraft serial: 36401
- Aircraft time: 34,942 hours, 3,359 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Fwd Ee Exhst Fan
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 6/27/22.  CREW. REPORTED ODD NOISE DURING BOARDING IN FORWARD RIGHT GALLEY BUT NOTHING SIGNIFICANT.FOUND FWD E&E EXHAUST FAN RUNS BUT VIBRATES
EXCESSIVELY AND IS NOISY.CREW REPORTED IT SO STRONG IT MADE THEM NAUSEOUS. AS SOON AS SMELL STARTED EQUIP VENT FAN FWD MSG APPEARED. REMOVED AND REPLACED FWD EE COOLING EXHAUST FAN.OPS CHECK GOOD AT THIS TIME.
